MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-1LYR SILI-ELA LTX 16FR 10ML COUDE TR

MEDLINE INDUSTRIES, LP; DBD-1LYR SILI-ELA LTX 16FR 10ML COUDE TR
Catalog Number DYND160116C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025, "he was complaining of penile pain and discomfort.Catheter was removed, only 9cc of the original 10cc was noted".It was stated that there was worsening lab work, swelling of prostate, and ongoing medical treatment such as antibiotics being given.The patient refused catheter replacement and still has sever penile pain which the patient is still being treated for.The device is not available for evaluation.It has been determined that the reported event caused or contributed to a serious injury requiring medical intervention.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
According to the facility on (b)(6) 2025, "he was complaining of penile pain and discomfort".

Common Device Name
DBD-1LYR SILI-ELA LTX 16FR 10ML COUDE TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key23778718
Report Number1417592-2025-00706
Device Sequence Number10105462
Product Code OHR
UDI-Device Identifier10884389118757
UDI-Public10884389118757
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND160116C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight104 KG